@article{MZM_2024_116_4_a8,
author = {G. B. Sorin},
title = {Lattices of extensions of cyclically ordered sets and compactifications of generalized cyclically ordered spaces},
journal = {Matemati\v{c}eskie zametki},
pages = {599--613},
year = {2024},
volume = {116},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2024_116_4_a8/}
}
TY - JOUR AU - G. B. Sorin TI - Lattices of extensions of cyclically ordered sets and compactifications of generalized cyclically ordered spaces JO - Matematičeskie zametki PY - 2024 SP - 599 EP - 613 VL - 116 IS - 4 UR - http://geodesic.mathdoc.fr/item/MZM_2024_116_4_a8/ LA - ru ID - MZM_2024_116_4_a8 ER -
G. B. Sorin. Lattices of extensions of cyclically ordered sets and compactifications of generalized cyclically ordered spaces. Matematičeskie zametki, Tome 116 (2024) no. 4, pp. 599-613. http://geodesic.mathdoc.fr/item/MZM_2024_116_4_a8/
[1] D. J. Lutzer, “On generalized ordered spaces”, Dissertationes Math. (Rozprawy Mat.), 89 (1971), 32 | MR
[2] T. Miwa, N. Kemoto, “Linearly ordered extensions of $\mathrm{GO}$ spaces”, Topology Appl., 54:1–3 (1993), 133–140 | DOI | MR
[3] R. Kaufman, “Ordered sets and compact spaces”, Colloq. Math., 17:1 (1967), 35–39 | DOI | MR
[4] V. Fedorchuk, “Nekotorye voprosy teorii uporyadochennykh prostranstv”, Sib. matem. zhurn., 10:1 (1969), 172–187 | MR | Zbl
[5] V. Novák, “Cuts in cyclically ordered sets”, Czechoslovak Math. J., 34:2 (1984), 322–333 | DOI | MR
[6] R. Engelking, Obschaya topologiya, Mir, M., 1986 | MR
[7] G. Birkgof, Teoriya reshetok, Mir, M., 1984 | MR
[8] M. Megrelishvili, “Orderable groups and semigroup compactifications”, Monatsh. Math., 200:1 (2023), 903–932 | DOI | MR
[9] E. Glasner, M. Megrelishvili, “Circularly ordered dynamical systems”, Monatsh. Math., 185:3 (2018), 415–441 | DOI | MR